Refinements of Fejer's inequality for convex functions

Full text for this resource is not available from the Research Repository.

Tseng, Kuei-Lin, Hwang, Shiow-Ru and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) Refinements of Fejer's inequality for convex functions. Periodica Mathematica Hungarica, 65 (1). pp. 17-28. ISSN 0031-5303


In this paper, we establish some new refinements for the celebrated Fej ́er’s and Hermite–Hadamard’s integral inequalities for convex functions.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/s10998-012-3980-7
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25686, Hermite-Hadamard inequality, Fejér inequality, convex function
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login